# SDR SWAA2013012111644

- Difficulty date: January 15, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 20,640 hours, 9,196 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drain
- Part number: 148A3322
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW COMPARTMENT BODY DRAIN ON LT SIDE IS CRACKED.  REMOVED & REPLACED DRAIN IAW B-737 SRM 51-40-02 AT HORIZONTAL STAB JACKSCREW COMPARTMENT BODY DRAIN LEFT SIDE.
